Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Announcements
Current Issue
Archives
Archives before 2016
Editorial Team
About
About the Journal
Journal History
Submissions
Open Access Policy
Ethics and Malpractice
Privacy Statement
Contact
Search
Login
Register
Home
/
Archives
/
Vol. 64 No. 2 (2019)
Vol. 64 No. 2 (2019)
Published:
2019-06-12
Articles
Possibly infinite generalized iterated function systems comprising phy-max contractions
Silviu Aurelian Urziceanu
139-150
PDF
On a stochastic arc furnace model
Hans-Jörg Starkloff, Markus Dietz, Ganna Chekhanova
151-160
PDF
Finite difference scheme for a high order nonlinear Schrödinger equation with localized damping
Marcelo M. Cavalcanti, Wellington J. Corrêa., Mauricio Sepúlveda C., Rodrigo Véjar Asem
161-172
PDF
Quantitative results for the convergence of the iterates of some King type operators
Marius-Mihai Birou
173-182
PDF
Some approximation properties of Urysohn type nonlinear operators
Harun Karsli
183-196
PDF
Modified Kantorovich-Stancu operators (II)
Ioan Gavrea, Adonia Augustina Opris
197-205
PDF
Approximation by max-product operators of Kantorovich type
Lucian Coroianu, Sorin Gal
207-223
PDF
Operator norms of Gauss-Weierstrass operators and their left quasi interpolants
Ulrich Abel
225-237
PDF
A generalization of Bernstein-Durrmeyer operators on hypercubes by means of an arbitrary measure
Mirella Cappelletti Montano, Vita Leonessa
239-252
PDF
Stone-Weierstrass theorems for random functions
Hans-Jörg Starkloff
253-262
PDF
Numerical optimal control for satellite attitudes
Ralf Otto Rigger
263-277
PDF
Parameter estimations for linear parabolic fractional SPDEs with jumps
Wilfried Grecksch, Hannelore Lisei, Jens Lueddeckens
279-289
PDF
An application of inverse Pade interpolation
Radu Tiberiu Trimbitas
291-296
PDF
Information
For Readers
For Authors
For Librarians
Language
English